# SDR 2000UALA00447

- Difficulty date: July 25, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 28,980 hours, 10,637 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: 350083838
- Part serial: J271
- Condition: False Indication
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEEL WELL FIRE INDICATION ILLUMINATED.  *S/D*  REPLACED DEFECTIVE DUCT LEAK AND WHEEL WELL FIRE CONTROL CARD.  VENDOR REPORTED PART RECEIVED (P/N 3500838 38) WAS VERY DUSTY WITH FASTENERS FOUND LOOSE ON RELAY BOARD SIDE; CODE 84 IN MEMORY.
